# SDR HNAA2025101600705

- Difficulty date: September 8, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100 Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CEILING PLATE CORRODED AT BTW FR4-7.  R & R PLATE IAW SRM 51-40-02
